# SDR CHQA200500132

- Difficulty date: July 23, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 9,191 hours, 6,206 cycles
- Engine: Allsn AE3007A
- Engine time: 9,191 hours, 6,206 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FL350, THRUST SET TO CLIMB, NR 1 ITT YELLOW RANGE AT APPROX 903-904 CELSIUS. POWER RETARDED & ITT REDUCED TO GREEN.  ITT REMAINED 80-90 DEGREES HOTTER THAN NR 2 ENG ITT, A HIGHER FUEL FLOW OBSERVED, & VIBRATIONS ON HP SPOOL OF NR 1 NOTABLY HIGHER (STILL WITHIN LIMITS) THAN VIBRATIONS ON NR 2.  OIL INDS ON TAKEOFF BOTH NORMAL, & NO MESSAGES PRESENTED.  PERFORMED PRECAUTIONARY ENG SHUTDOWN & LANDED AT NEAREST AIRPORT.  ATC NOTIFIED.  PRECAUTIONARY ENGINE SHUTDOWN PROCEDURE FOLLOWED. ATTEMPTED APU START,  FAILED TO ACCELERATE.  APPEARED IT WAS NOT LIGHTING PROPERLY,  NO RISING EGT NOTED. ACCOMP, & AT LOWER ALTITUDES & WITHIN LIMITS OF APU STARTER, ATTEMPTED TO START 2 TIMES, SAME RESULT.  LANDED W/O INCIDENT.
